| Model Number |
305763 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that needle eclipse 22x1-1/2 rb package was damaged.This was discovered before use.The following information was provided by the initial reporter: before use, the user found that the seal were opened.
Event or Problem Description
Additional Manufacturer Narrative
Investigation: one photo was received by our quality team for evaluation.From the photo, it was observed that the sealing was open at the side of the unit package.There was also an indication of sealing transfer to the bottom web which indicates that the sealing process was completed.Therefore, the team was able to confirm the customer experience.A device history record review found no abnormalities during the production of this batch.The sealing process parameters were reviewed and were within specifications.Based on the photo, there is an indication of sealing transfer to the bottom web indicating the sealing process was completed.The root cause due to the manufacturing process could not be established.